MAUDE Adverse Event Report: SIA INC. 10 X 25 CM RECTANGLE MESH; DURASORB MONOFILAMENT MESH

SIA INC. 10 X 25 CM RECTANGLE MESH; DURASORB MONOFILAMENT MESH
Catalog Number PTM1025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a patient underwent a breast revision procedure involving durasorb (id: ptm1025).An inflammatory response was observed on the inframammary fold (imf), along with micro dehiscence.However, the surgeon was not certain whether the durasorb caused the issue.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The durasorb (id ptm1025) was not returned for evaluation as the product was implanted and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
10 X 25 CM RECTANGLE MESH
Common Device Name
DURASORB MONOFILAMENT MESH
Manufacturer (Section D)
SIA INC.
445 west erie street
445 west erie street
chicago IL 60654
Manufacturer (Section G)
SIA INC.
445 west erie street
chicago IL 60654
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22061671
Report Number3015194982-2025-00001
Device Sequence Number15406961
Product Code FTL
UDI-Device Identifier00860000875905
UDI-Public00860000875905
Combination Product (Y/N)N
PMA/510(K) Number
K181094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPTM1025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown